Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Commutants of Bol loops of odd order

Authors: Michael K. Kinyon and J. D. Phillips
Journal: Proc. Amer. Math. Soc. 132 (2004), 617-619
MSC (2000): Primary 20N05
Published electronically: October 3, 2003
MathSciNet review: 2019935
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the commutant of a Bol loop of odd order is a subloop.

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bruck, A Survey of Binary Systems, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Heft 20, Reihe: Gruppentheorie, Springer-Verlag, Berlin, 1958. MR 20:76
  • 2. S. Doro, Simple Moufang loops, Math. Proc. Cambridge Philos. Soc. 83 (1978) 377-392. MR 58:11195
  • 3. T. Foguel, M. K. Kinyon, and J. D. Phillips, Bol loops and twisted subgroups of odd order, submitted.
  • 4. G. Glauberman, On loops of odd order I, J. Algebra 1 (1964) 374-396. MR 31:267
  • 5. G. E. Moorhouse, Bol loops of order $16$, at URL: pub/bol/bol16.html
  • 6. H. O. Pflugfelder, Quasigroups and Loops: Introduction, Sigma Series in Pure Math. 7, Heldermann Verlag, Berlin, 1990. MR 93g:20132
  • 7. W. W. McCune, OTTER 3.0 Reference Manual and Guide, Technical Report ANL-94/6, Argonne National Laboratory, 1994, or see the URL: division/software/
  • 8. D. A. Robinson, Bol loops, Trans. Amer. Math. Soc. 123 (1966) 341-354. MR 33:2755

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20N05

Retrieve articles in all journals with MSC (2000): 20N05

Additional Information

Michael K. Kinyon
Affiliation: Department of Mathematical Sciences, Indiana University South Bend, South Bend, Indiana 46634

J. D. Phillips
Affiliation: Department of Mathematics and Computer Science, Wabash College, Crawfordsville, Indiana 47933

Keywords: Bol loop, commutant
Received by editor(s): July 8, 2002
Published electronically: October 3, 2003
Communicated by: Lance W. Small
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society